Skip to Main content Skip to Navigation
Journal articles

Sur quelques propriétés de l'algèbre des arbres binaires

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622630
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:11:59 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622630, version 1

Collections

Citation

Florent Hivert, Jean-Christophe Novelli, Jean-Yves Thibon. Sur quelques propriétés de l'algèbre des arbres binaires. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 337 (9), pp.565-568. ⟨hal-00622630⟩

Share

Metrics

Record views

259